Research on the Correlation of Mathematical Models of “Subsistence Allowances” in Chinese Provinces

Hits: 94
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Subsistence Allowances, Provinces, Factor Analysis, Cluster Analysis
Authors:
Xinhao Pan; Hengdong Feng
Journal:
IJISM
Volume:
6
Number:
6
Pages:
204-206
Month:
November
ISSN:
2347-9051
Abstract:
“Subsistence allowances” is a kind of guarantee system for low-income families in China. Because of the different developments in various regions of China, there are differences in the “subsistence allowances” in various provinces. This paper analyzes the correlation between the “low-income standards” of each province by studying the main indicators of “subsistence allowances” and collecting and processing the indicators. This study first screened out the main indicators for calculating the “subsistence allowances”. Then collect and sort out the indicators of various indicators in China's provinces from 2008 to 2016. Factor analysis and cluster analysis were carried out by SPSS software to obtain the correlation of “subsistence allowances” in Chinese provinces. This study can provide a basis for decision-making for China's provinces to determine the minimum living standards, and to some extent reflect the economic development of China's provinces.
Full text: IJISM_800_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=